Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 1, NWS Green Bay, WI

February 20, 2017Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Feb 20, 2017, 12:21 PM CST for Wood County, Wisconsin. It took effect at Feb 21, 2017, 12:00 PM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 20, 2017, 12:21 PM CST (18:21 UTC)
In effect from
Feb 21, 2017, 12:00 PM CST
Expired
Feb 24, 2017, 12:00 PM CST
In force
3 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (WI) at Babcock (BBCW3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
15.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

311 
WGUS43 KGRB 201821
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1221 PM CST MON FEB 20 2017

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Yellow River at Babcock affecting Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC141-210921-
/O.NEW.KGRB.FL.W.0001.170221T1800Z-170224T1800Z/
/BBCW3.1.ER.170222T0430Z.170222T1800Z.170223T1237Z.NO/
1221 PM CST MON FEB 20 2017

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Yellow River at Babcock.
* At 10:15 AM Monday the stage was 4.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 14.5 feet by Wednesday early afternoon. 
  The river will fall below flood stage by Thursday morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
8 follow-up statements
789 
WGUS83 KGRB 210556
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1156 PM CST MON FEB 20 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-212056-
/O.EXT.KGRB.FL.W.0001.170222T0430Z-170224T0637Z/
/BBCW3.1.RS.170222T0430Z.170222T1800Z.170223T1237Z.NO/
1156 PM CST MON FEB 20 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At 10:15 PM Monday the stage was 6.4 feet and rising. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 14.5 feet by Wednesday early afternoon. 
  The river will fall below flood stage by Thursday morning.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
056 
WGUS83 KGRB 211705
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1105 AM CST TUE FEB 21 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 
  Yellow River at Pittsville affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-220805-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170221T1300Z.000000T0000Z.UU/
1105 AM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Pittsville.
* At 7:00 AM Tuesday the stage was 14.6 feet. 
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater. Widespread lowland and agricultural flooding is 
  occurring.  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-220805-
/O.EXT.KGRB.FL.W.0001.170221T2042Z-170223T1421Z/
/BBCW3.1.RS.170221T2042Z.170222T0600Z.170222T2021Z.NO/
1105 AM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At 9:30 AM Tuesday the stage was 10.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 15.0 feet by after midnight. The river will 
  fall below flood stage by early Wednesday afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
891 
WGUS83 KGRB 211846
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1246 PM CST TUE FEB 21 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-220946-
/O.EXT.KGRB.FL.W.0001.170221T1845Z-170223T1421Z/
/BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/
1246 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At 12:15 PM Tuesday the stage was 12.2 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.0 feet late tonight. 
  The river will fall below flood stage early Wednesday afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
236 
WGUS83 KGRB 220026
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
626 PM CST TUE FEB 21 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Big Eau Pleine River near Stratford AFFECTING Marathon County

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Big Rib River at Rib Falls affecting Marathon County 
  Yellow River at Pittsville affecting Wood County 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-221526-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/RIBW3.1.RS.170221T0913Z.170221T2215Z.000000T0000Z.NO/
626 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Big Rib River at Rib Falls.
* At  4:15 PM Tuesday the stage was 10.7 feet. 
* Flood stage is 10.0 feet. 
* At 10.0 feet...Flooding affects are mainly lowland areas downstream
  of Rib Falls toward Marathon City.  

&&

LAT...LON 4512 9004 4512 8995 4498 8984 4495 8963
      4491 8965 4491 8993             

$$

WIC141-221526-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170221T1300Z.000000T0000Z.UU/
626 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Pittsville.
* At  7:00 AM Tuesday the stage was 14.6 feet. 
* Flood stage is 13.0 feet. 
* At 14.0 feet...Bower street near the park in Pittsville is 
  underwater.  Widespread lowland and agricultural flooding is 
  occurring .  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-221526-
/O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1421Z/
/BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/
626 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  4:15 PM Tuesday the stage was 13.7 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.1 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow early afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC073-220056-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-170222T0026Z/
/STRW3.1.RS.170221T0641Z.170221T1200Z.170221T1904Z.NO/
626 PM CST TUE FEB 21 2017

The Flood Warning is cancelled for
  The Big Eau Pleine River near Stratford.
* At  5:00 PM Tuesday the stage was 14.4 feet. 
* Flood stage is 15.5 feet. 
* At 15.5 feet...Flooding affects mainly agricultural land.  Some 
  cottages may be affected by water on the western end of the Big Eau
  Pleine Reservoir...or about 5 miles downstream of the gage on 
  Highway 97.  

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$
938 
WGUS83 KGRB 220142
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
742 PM CST TUE FEB 21 2017

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Big Rib River at Rib Falls affecting Marathon County 
  Yellow River at Pittsville affecting Wood County 
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-221642-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.170221T2100Z.000000T0000Z.UU/
742 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Pittsville.
* At  3:00 PM Tuesday the stage was 15.0 feet. 
* Flood stage is 13.0 feet. 
* At 16.0 feet...Floodwaters are covering Bower street and portions 
  of highways E and B.  

&&

LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
      4438 9017 4453 9022             

$$

WIC141-221641-
/O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1421Z/
/BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/
742 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  7:00 PM Tuesday the stage was 14.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.1 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  tomorrow early afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC073-221641-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/RIBW3.1.RS.170221T0913Z.170222T0015Z.000000T0000Z.NO/
742 PM CST TUE FEB 21 2017

The Flood Warning continues for
  The Big Rib River at Rib Falls.
* At  6:15 PM Tuesday the stage was 11.1 feet. 
* Flood stage is 10.0 feet. 
* At 11.5 feet...Up to 2 feet of flood water is covering parts of 
  Lions Park.  

&&

LAT...LON 4512 9004 4512 8995 4498 8984 4495 8963
      4491 8965 4491 8993             

$$
659 
WGUS83 KGRB 221625
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1025 AM CST WED FEB 22 2017

...The Flood Warning continues for the following rivers in 
Wisconsin..
  Yellow River at Babcock affecting Wood County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-230725-
/O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1447Z/
/BBCW3.1.RS.170221T1751Z.170222T1345Z.170222T2047Z.NO/
1025 AM CST WED FEB 22 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  9:15 AM Wednesday the stage was 15.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  late tonight.
* At 15.6 feet...Floodwaters are near a couple of homes in the 
  Babcock area near Highway 173.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$
047 
WGUS83 KGRB 230409
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1009 PM CST WED FEB 22 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock affecting Wood County 
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-231909-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-170224T0534Z/
/BBCW3.1.RS.170221T1751Z.170222T1345Z.170223T1134Z.NO/
1009 PM CST WED FEB 22 2017

The Flood Warning continues for
  The Yellow River at Babcock.
* At  9:15 PM Wednesday the stage was 13.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  early tomorrow.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland 
  and agricultural areas.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC087-115-135-231909-
/O.EXT.KGRB.FL.W.0006.170226T0000Z-170302T0000Z/
/SHIW3.1.ER.170226T0000Z.170226T1800Z.170228T1800Z.NR/
1009 PM CST WED FEB 22 2017

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:47 AM Wednesday the stage was 9.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday evening and continue 
  to rise to near 12.3 feet by Sunday early afternoon. The river will
  fall below flood stage by Tuesday early afternoon.
* At 12.0 feet...Flooding is confined to lowland and agricultural 
  land.  The entire boat landing in Shiocton is under several feet of
  floodwaters.  Water is surrounding lowland areas around homes on 
  Mill Street and Island Street .  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$
788 
WGUS83 KGRB 231529
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
929 AM CST THU FEB 23 2017

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Yellow River at Babcock AFFECTING Wood County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC141-231559-
/O.CAN.KGRB.FL.W.0001.000000T0000Z-170224T0534Z/
/BBCW3.1.RS.170221T1751Z.170222T1345Z.170223T1106Z.NO/
929 AM CST THU FEB 23 2017

The Flood Warning is cancelled for
  The Yellow River at Babcock.
* At  8:15 AM Thursday the stage was 11.4 feet and falling. 
* Flood stage is 12.0 feet. 
* Fell below flood stage at  5:06 AM Thursday.
* Forecast...the river will continue to fall to 7.6 feet by tomorrow 
  morning.
* At 12.0 feet...Flooding is confined mainly to agricultural...wooded
  low land and marshes.  

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Feb 20, 10:57 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 20, 10:57 AM CST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1057 AM CST Mon Feb 20 2017

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 409 AM CST Mon Feb 20 2017

Unseasonably warm through mid-week, with rain this afternoon and
tonight. Then turning colder with some rain and snow as a potent
storm system crosses the area late in the week.

The split flow that has been dominating North America will
gradually transform into a single dominant band of westerlies.
That will begin to occur as the current southern stream
strengthens and expands northward across the CONUS during the
early part of the forecast period, and come to completion as much
of the remaining northern stream energy merges south late in the
period.

Temperatures will remain well above normal (possibly breaking
additional records) the next several days, then return closer to
seasonal normals as the primary frontal boundary settles south of
the region allowing polar air to dominate the area. The
developing weather pattern will be active. A fairly substantial
rain (for February) is anticipated late today and tonight. A
powerful cyclone is likely to affect the area late in the week.
Large-scale southwest upper flow is forecast to persist for some
time after the passage of the initial cyclone. That will probably
allow for at least a couple opportunities for additional
precipitation as waves ride northeast along the baroclinic zone
stretched out near the area. The pattern could also support one
or two additional strong cyclones during the following week.
Precipitation amounts for the next week are likely to end up well
above normal.
&&

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 409 AM CST Mon Feb 20 2017

The main short-term forecast issues are again temperatures and
the timing of the precipitation. Clouds will probably hold
temperatures back some today, but readings will still be well
above normal. Southerly flow will keep readings from falling too
much tonight, then clearing on Tuesday should allow for another
day with readings well into the 50s and possibly reaching the low
60s in a few spots. Trended above guidance.

The onset of the precipitation now looks to be a little slower
than expected yesterday at this time. Adjusted the forecast
accordingly. Opted to add a mention of thunder across about the
southwest 2/3 of the area as the heaviest rains move though. Model
elevated CAPE values and mid-level lapse rates are marginal at
best. But dynamics are fairly strong and the LDS has already
indicated lightning strikes over eastern Minnesota early this
morning.

.LONG TERM...Tuesday Night Through Sunday
Issued at 409 AM CST Mon Feb 20 2017

Forecast concerns revolve around temperatures midweek, and potential
for a large cyclone on Thursday night into Saturday.  Model
differences in regards to the track and timing of this cyclone
remain relatively large.  Will try to mitigate these differences by
taking a blend of the gfs and ecmwf.

Tuesday night through Wednesday night...While a front stalls out
over Lake Superior, ample dry air will ensure a mostly clear to
partly cloudy conditions, and a quiet Tuesday night.  This changes
on Wednesday when low pressure travels east along the front and
across northern Wisconsin.  This system has been trending stronger
over the past few days, and will provide a chance of showers along
and to the north of the surface low track, mainly for northern
Wisconsin. To the south, warm air will surge northward ahead of the
low, and will likely bring some record highs to central and east-
central Wisconsin.  Following the better performing ecmwf guidance,
temps could reach into the low to mid 60s.  A cold front associated
with the low pressure will swing southeast across the area on
Wednesday night.  Think precip chances will remain across far
northern WI along the front, but cold air will push south into
central and east-central WI late.

Rest of the forecast...That front will stall over the southern Great
Lakes on Thursday, with colder air to the north dropping high temps
back into the 40s.  As a large cyclone intensifies across the
plains, precipitation is expected to return northward from late
Thursday afternoon into Thursday night.  Thermal profiles remain
difficult to nail down, due to track differences of the surface low
in the models. Precipitation could start out as rain over central
and east-central WI and a mix over northern WI, but then change to
more snow/wintry mix as temperatures cool Thursday night.  Moderate
to heavy precipitation will then continue for much of Friday and
Friday night.  At this time, the most likely scenario is for heavy
snow to occur north and west of the Fox Valley, and a wintry mix
from the Fox Valley to the lakeshore, but this is subject to change
pending the track of the low.  Regardless, a significant winter
storm remains possible for at least parts of the area.  Expect
differences in the track to continue for several more days due to
the more complex nature of the split flow pattern across North
America.  Behind the system, will see colder and windy conditions
move in as the snow ends on Saturday.  Temperatures close to normal
will then remain present into early of the next week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1052 AM CST Mon Feb 20 2017

Main concern for this period will be showers and perhaps a few
thunderstorms later this afternoon into tonight, increasing low
level wind shear this afternoon and evening, then low clouds
and fog late tonight into Tuesday morning.

For this afternoon, bufkit soundings indicating wind shear
around 2000 feet increasing to around 55 kts this afternoon into
early Tuesday morning. Meanwhile, a band of showers and perhaps
a few thunderstorms will move into central/north-central Wisconsin
by mid to late afternoon, and then to the lakeshore by early to
mid evening. The probability of thunder at each taf site is too
low to include them in the 18z taf issuance. Once the showers
and few storms exit the region later tonight into Tuesday morning,
low clouds and fog are expected with conditions at IFR or lower.
Any low clouds and fog should burn off by mid to late morning on
Tuesday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......MPC
AVIATION.......Eckberg
Hazardous weather outlook, Feb 20, 4:51 AM CST, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
451 AM CST Mon Feb 20 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
451 AM CST Mon Feb 20 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Isolated thunderstorms could be embedded within an area of rain
expected to move through the region this afternoon and tonight.
Rainfalls could be sufficient to lead to some local ponding of
water on roads and parking lots in areas where snow and ice still
cover the ground and are blocking storm sewer drains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The combination of warm temperatures and anticipated rainfall
this afternoon and tonight may produce runoff which could produce
ice breakup or make ice conditions unstable on area rivers,
lakes, and reservoirs through the week. All interests should
closely monitor local ice conditions in the coming days, and
consider securing and protecting equipment, and removing ice
shacks.

A strong low pressure system will bring wintry precipitation to
the area from Thursday night through Saturday. This system has
the potential to bring several inches of accumulating snow to
north-central and northeast Wisconsin. The exact track of the low
will determine where the swath of heavy snow will end up falling,
therefore future forecasts should be closely monitored.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-211200-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
451 AM CST Mon Feb 20 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

South winds may result in some gale force gusts around midnight.
Fog may restrict visibilities tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The combination of warm temperatures through next week and
anticipated rain this afternoon and tonight may make ice
conditions unstable on the Bay of Green Bay. All interests should
closely monitor local ice conditions in the coming days, and
consider securing and protecting equipment.

There is a chance of gale force gusts with the passage of a strong
cyclone on Friday through Saturday.

Skowronski/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:25 AM CSTSmall Craft AdvisoryGRB26 hr

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.